Thunderstorm Wind, Lincoln
- When
- June 10, 5:25 PM CST
- Where
- Lincoln County, Foley
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 39.050, -90.750
Thunderstorm wind gusts downed large tree branches on Highway 79 and Highway Y near Foley. Tree limbs were also down on Highway U between Highways J and 47 southwest of Troy.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
Thunderstorm wind gusts downed large tree branches on Highway 79 and Highway Y near Foley. Tree limbs were also down on Highway U between Highways J and 47 southwest of Troy.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 10, 12:44 PM CST, 4 hours 41 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 144 PM CDT FRI JUN 10 2005 .DISCUSSION...A LOT GOING ON IN THE SHORT TERM FOR CWA. 12Z NAM AND GFS CONTINUE TO HAVE THEIR DIFFERENCES ON HOW FAST AND HOW FAR WEST T.S. ARLENE WILL TRAVEL ONCE IT MAKES LANDFALL. WILL SIDE MORE WITH NAM AS IT IS CLOSER TO UKMET AND ECMWF SOLUTIONS. FOR THIS EVENING...WE WILL CONTINUE TO SEE SCATTERED TRWS AS CAPES IN EXCESS OF 3000 COVER MOST OF CWA...WITH MOST UNSTABLE AIR OVER AREAS ALONG AND SOUTH OF I-70. IN ADDITION...HAVE MCV OVER WEST CENTRAL MO...TRAVELING TO THE NORTH NORTHEAST ACROSS THE STATE. THIS WILL HELP TO TRIGGER TRW ACTIVITY THROUGHOUT THE EVENING HOURS. ACTIVITY SHOULD TAPER OFF AFTER MIDNIGHT...BUT WILL KEEP CHANCE POPS GOING THROUGHOUT THE OVERNIGHT PERIOD. ON SATURDAY...MOST OF CWA TO RECOVER WITH TEMPS WARMING UP INTO THE MID TO UPPER 80S. ONCE AGAIN COULD SEE ENOUGH INSTABILITY AND OLD BOUNDARIES OVER THE REGION TO HELP FIRE OFF MORE ACTIVITY ONCE AGAIN...SO WILL KEEP CHANCE POPS GOING. BY SATURDAY NIGHT...COULD BEGIN TO SEE INFLUENCE FROM T.S. ARLENE...MAINLY IN THE FORM OF CLOUD COVER AND INCREASED MOISTURE...WITH BEST CHANCES FOR PCPN IN EASTERN SECTIONS OF CWA ON SUNDAY AND SUNDAY EVENING. THEN AS REMNANTS FROM ARLENE MOVE AWAY FROM REGION...FRONTAL BOUNDARY TO OUR WEST WILL LIFT OUT INTO MO ON MONDAY...WITH MORE RAIN BEFORE COMING TO AN END EARLY ON TUESDAY. BEYOND THAT UPPER RIDGE BUILDS TO OUR WEST WITH TROF IN THE EAST...SO SHOULD SEE DRY CONDITIONS FOR THE REST OF THE FORECAST PERIOD. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && BYRD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 330 PM CDT FRI JUN 10 2005 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-111200- ADAMS IL-AUDRAIN-BOONE-BROWN-CALLAWAY-COLE-KNOX-LEWIS-MARION- MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-RALLS-SHELBY- 330 PM CDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND NORTHEASTERN MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SATURDAY. THE CHANCE FOR THUNDERSTORMS CONTINUES ACROSS THE AREA THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. THESE DISTURBANCES WILL ACT UPON VERY WARM AND UNSTABLE AIR ENTRENCHED OVER THE MID MISSISSIPPI VALLEY TO PRODUCE STRONG THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-059>065-072>075- 084-085-099-111200- BOND IL-CALHOUN IL-CLINTON IL-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE- GREENE IL-IRON-JEFFERSON-JERSEY IL-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS- ST CHARLES-ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY- STE GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 330 PM CDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS... .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ACROSS THE AREA THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. THESE DISTURBANCES WILL ACT UPON VERY WARM AND UNSTABLE AIR ENTRENCHED OVER THE MID MISSISSIPPI VALLEY TO PRODUCE STRONG THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
122 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL EUGENE 38.35N 92.40W
06/10/2005 1.00 INCH COLE MO PUBLIC
&&
BYRDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 3 SW JEFFERSON CITY 38.54N 92.23W
06/10/2005 COLE MO PUBLIC
SEVERAL POWER LINES WERE BLOWN DOWN BLOCKING ROCK RIDGE
ROAD.
&&
BYRDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL WARRENTON 38.82N 91.14W
06/10/2005 1.00 INCH WARREN MO TRAINED SPOTTER
0600 PM TSTM WND DMG WARRENTON 38.82N 91.14W
06/10/2005 WARREN MO TRAINED SPOTTER
5 INCH DIAMETER TREE LIMBS BLOWN DOWN, GAS GRILL BLOWN
OFF DECK
&&
GKSThe St Louis radar (KLSX), 39 km away, was scanning. The volume nearest the first event began at 23:27 UTC.
2 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452955, 5452956.